American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Horst Alzer. Some gamma function inequalities . Math. Comp. 60 (1993) 337-346. MR 1149288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] K. Soni and R. P. Soni. An approximation connected with the exponential function . Proc. Amer. Math. Soc. 114 (1992) 909-918. MR 1094506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jan Bohman and Carl-Erik Fröberg. The $\Gamma$-function revisited: power series expansions and real-imaginary zero lines . Math. Comp. 58 (1992) 315-322. MR 1106958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. Lewin. Some miscellaneous results. Math. Surveys Monogr. 37 (1991) 355-375.
Book volume table of contents   
View Article: PDF

[36] T. H. Gronwall. On the zeros of the function $\beta(z)$ associated with the gamma function . Trans. Amer. Math. Soc. 28 (1926) 391-399. MR 1501352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. H. Gronwall. Errata: ``On the zeros of the function $\beta(z)$ associated with the gamma function'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 3, 391--399; 1501352] . Trans. Amer. Math. Soc. 28 (1926) 786. MR 1500500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2